# SDR SWAA2025010883982

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 67,132 hours, 40,232 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT 10A RECLINES AT EMERGENCY EXIT- NEEDS LOCKED OUT<[01] READJUSTED SEAT 10A RECLINE LOCK RING AT EMERGENCY EXIT PER CMM 25-21-42
